# SDR SWAA2024052073744

- Difficulty date: April 11, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 BL 0 AT FWD GALLEY AREA 2024-259070<[01] REPLACED WEB LOCATED BTW BS 277 TO BS 294.5 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 ;DWG 141A5400 SHEET 20 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTIVE ACTION CERTIFIED
